Tohoku Mathematical Journal

A duality theorem for representable locally compact groups with compact commutator subgroup

Shuichi Takahashi

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 4, Number 2 (1952), 115-121.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178245413

Digital Object Identifier
doi:10.2748/tmj/1178245413

Mathematical Reviews number (MathSciNet)
MR0053947

Zentralblatt MATH identifier
0047.26101

Subjects
Primary: 20.0X

Citation

Takahashi, Shuichi. A duality theorem for representable locally compact groups with compact commutator subgroup. Tohoku Math. J. (2) 4 (1952), no. 2, 115--121. doi:10.2748/tmj/1178245413. https://projecteuclid.org/euclid.tmj/1178245413


Export citation

References

  • [1] N. BOURBAKT, Topologie Generate, Actuaites no 1045, Paris, 1948.
  • [2] M. KURANISHI, On non-connected maximally almost periodic groups, Thoku Math Journ, (2) 2(1950), 40-46.
  • [3] T. TANNAKA, The Theory of Topological Groups (in Japanese), Tokyo, 1949
  • [4] T. TANNAKA, Uber den Dualitatssatz der nichtkommutativen topologischen Gruppen, Thoku Math. Journ., 45(1938), 1-12.
  • [5] A. WEIL, L'integration dans les groupes topologiques et ses applications, Actualite P 869, Paris, 1940.